MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG
Model Number 153207
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the corner of the tray was cracked and open.
 
Additional Manufacturer Narrative
The reported issue (it was reported that the corner of the tray was cracked and open.) was confirmed after visual evaluation.During visual inspection, it was noted the tray was a cracked on one of the corner.The damage was not generated by the machine.The tray was crashed.The root cause of damage in tray could not be determined.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use." (b)(4).
 
Event or Problem Description
It was reported that the corner of the tray was cracked and open.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
URINE METER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6819936
Report Number1018233-2017-04438
Device Sequence Number13713485
Product Code KNX
UDI-Device Identifier00801741040726
UDI-Public(01)00801741040726
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number153207
Device Catalogue Number153207
Device Lot NumberNGBN1426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1